# SDR C2XA09CL126

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 23,100 hours, 17,278 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 9523E
- Condition: Cracked
- Location: Cockpit
- Part time: 11,143 hours, 8,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLT 2995 - THE CREW REPORTED THE CAPTAINS WINDSHIELD WAS CRACKED IN THE LOWER LEFT CORNER ABOUT 3-4 INCHES LONG.  MAINTENANCE INSPECTED AND REPLACED THE WINDSHIELD.
